Modification of the tikhonov method under separate reconstruction of components of solution with various properties

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

1 цитирование (Scopus)
Язык оригиналаАнглийский
Страницы (с-по)66-79
Число страниц14
ЖурналEurasian Journal of Mathematical and Computer Applications
Том5
Номер выпуска2
СостояниеОпубликовано - 2017

Отпечаток

Derivatives
Finite-dimensional Approximation
Derivative
Total Variation
Numerical Experiment
Experiments
Form

Ключевые слова

    Предметные области ASJC Scopus

    • Computer Science Applications
    • Information Systems
    • Applied Mathematics
    • Computational Mathematics
    • Mathematical Physics
    • Modelling and Simulation

    Предметные области WoS

    • Математика, Междисциплинарные приложения

    Цитировать

    @article{b6058e0a274e44a481cb1936a6f150ae,
    title = "Modification of the tikhonov method under separate reconstruction of components of solution with various properties",
    keywords = "ill-posed problem, non-smooth solution, Tikhonov regularization, total variation",
    author = "Vasin, {V. V.} and Belyaev, {V. V.}",
    year = "2017",
    language = "English",
    volume = "5",
    pages = "66--79",
    journal = "Eurasian Journal of Mathematical and Computer Applications",
    issn = "2306-6172",
    publisher = "L.N. Gumilyov Eurasian National University",
    number = "2",

    }

    Modification of the tikhonov method under separate reconstruction of components of solution with various properties. / Vasin, V. V.; Belyaev, V. V.

    В: Eurasian Journal of Mathematical and Computer Applications, Том 5, № 2, 2017, стр. 66-79.

    Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

    TY - JOUR

    T1 - Modification of the tikhonov method under separate reconstruction of components of solution with various properties

    AU - Vasin, V. V.

    AU - Belyaev, V. V.

    PY - 2017

    Y1 - 2017

    KW - ill-posed problem

    KW - non-smooth solution

    KW - Tikhonov regularization

    KW - total variation

    UR - http://www.scopus.com/inward/record.url?scp=85021345820&partnerID=8YFLogxK

    UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000442051300004

    M3 - Article

    VL - 5

    SP - 66

    EP - 79

    JO - Eurasian Journal of Mathematical and Computer Applications

    JF - Eurasian Journal of Mathematical and Computer Applications

    SN - 2306-6172

    IS - 2

    ER -